# SDR USAA2011080900006

- Difficulty date: August 5, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 68,830 hours, 30,872 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: G0511235
- Condition: Leaking
- Location: Blue System
- Part time: 17,864 hours, 8,044 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, PACKS STILL EMITTING DIRTY SOCK, FOUL ODOR.  FOUND HYDRAULIC FLUID FROM BLUE ELECTRIC PUMP CONTAMINATING ENVIRONMENTAL SYSTEM.  REMOVED AND REPLACED BLUE ELECTRIC PUMP.
